# SDR C2XA10IA337

- Difficulty date: December 19, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N16944
- Make and model: Emb EMB-145EP
- Aircraft serial: 145045
- Aircraft time: 20,393 hours, 15,574 cycles
- System (JASC): 2350 · Audio Integrating System
- Part: Jack
- Part number: C12B
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2586, DURING CLIMB THE CREW REPORTED THE NUMBER ONE COMM HOT MIC WAS TRANSMITTING CONTINUOUSLY.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE CAPTAINS BOOM MIC JACK, HAND MIC JACK, RECONNECTED THE F/O'S HAND MIC JACK, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
